Ostrowski-type theorems for harmonic functions

Files in This Item:
File Description SizeFormat 
ostrowski-repository.pdf270.79 kBAdobe PDFDownload
Title: Ostrowski-type theorems for harmonic functions
Authors: Manolaki, Myrto
Permanent link: http://hdl.handle.net/10197/4034
Date: 15-Jul-2012
Online since: 2013-01-14T17:07:58Z
Abstract: Ostrowski showed that there are intimate connections between the gap structure of a Taylor series and the behaviour of its partial sums outside the disk of convergence. This paper investigates the corresponding problem for the homogeneous polynomial expansion of a harmonic function. The results for harmonic functions display new features in the case of higher dimensions.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: Elsevier
Journal: Journal of Mathematical Analysis and Applications
Volume: 391
Issue: 2
Start page: 480
End page: 488
Copyright (published version): 2012 Elsevier Inc
Keywords: Harmonic functionsHomogeneous polynomial expansionOstrowski gaps
DOI: 10.1016/j.jmaa.2012.02.047
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Feb 12, 2019

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.